# SDR IPXA2020111962580

- Difficulty date: November 4, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 67,779 hours, 17,675 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB3027502
- Part serial: 48573
- Condition: Chafed
- Location: Rt Wing Droop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C RT WING DROOP LEADING EDGE INBOARD LEADING EDGE SKIN REPAIR DOUBLER IS CHAFED.  REPAIRED CHAFED RT WING DROOP LEADING EDGE INBOARD LEADING EDGE SKIN REPAIR AT STA XDLE 309.934, IAW MD-11 SRM 57-40-01, REPAIR 15, FIGURE 202. (MAJOR)
